RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 163–164 (Mi umn4327)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A study of the phase transition of the second kind in Dyson's asymptotic hierarchical models

P. M. Bleher


Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 10.10.1973

Citation: P. M. Bleher, “A study of the phase transition of the second kind in Dyson's asymptotic hierarchical models”, Uspekhi Mat. Nauk, 29:1(175) (1974), 163–164

Citation in format AMSBIB
\Bibitem{Ble74}
\by P.~M.~Bleher
\paper A study of the phase transition of the second kind in Dyson's asymptotic hierarchical models
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn4327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=395625}
\zmath{https://zbmath.org/?q=an:0301.60073}


Linking options:
  • http://mi.mathnet.ru/eng/umn4327
  • http://mi.mathnet.ru/eng/umn/v29/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:78
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020